MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ROTABLATOR ROTAGLIDE LUBRICANT; CATHETER, CORONARY, ATHERECTOMY

BOSTON SCIENTIFIC CORPORATION ROTABLATOR ROTAGLIDE LUBRICANT; CATHETER, CORONARY, ATHERECTOMY
Model Number 3779
Medical Device Problem Code Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/01/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: date of event was approximated to (b)(6) 2021 as no event date was reported.Initial reporter name and address: (b)(6).
 
Event or Problem Description
It was reported that the rotaglide was contaminated.A rotablator rotaglide lubricant was selected for use.During routine check, it was noted that a black sediment was seen in the device lubricant.However, there was no issue with the vial.The case did not proceed.
 
Event or Problem Description
 
Additional Manufacturer Narrative
B3 date of event: date of event was approximated to (b)(6) 2021 as no event date was reported.E1: initial reporter address 1 - (b)(6).Device evaluated by manufacturer: the device was returned for analysis.The complaint sample we received was already broached.Approximately half of the initial volume was left in the vial.A small dark particle was visible on the bottom of the vial.The particle was isolated by filtering the emulsion through a filter.The isolated particle was microscopically evaluated and clearly proven to be a stopper-fragment, which has been poked out of the stopper when it was pierced.Stopper-coring is unfortunately an issue, which cannot be completely avoided and which is not related to the quality of the product.

Brand Name
ROTABLATOR ROTAGLIDE LUBRICANT
Common Device Name
CATHETER, CORONARY, ATHERECTOMY
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
Manufacturer (Section G)
FRESENIUS KABI AUSTRIA GMBH
hafnerstrasse 36
graz 8055
AU   8055
Manufacturer Contact
jay johnson
two scimed place
maple grove, MN 55311
7634942574
MDR Report Key12749246
Report Number2134265-2021-13279
Device Sequence Number17305217
Product Code MCX
UDI-Device Identifier08714729837619
UDI-Public08714729837619
Combination Product (Y/N)N
Initial Reporter CountrySN
PMA/510(K) Number
P900056
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/16/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/21/2022
Device Model Number3779
Device Catalogue Number3779
Device Lot NumberPP1943022
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/03/2021
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 10/11/2021
Supplement Date Received by Manufacturer12/13/2021
Initial Report FDA Received Date11/03/2021
Supplement Report FDA Received Date12/16/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/21/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown